The Michigan Mathematical Journal

The Lototsky method for evaluation of series.

Ralph Palmer Agnew

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 4, Issue 2 (1957), 105-128.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989000

Digital Object Identifier
doi:10.1307/mmj/1028989000

Mathematical Reviews number (MathSciNet)
MR0092882

Zentralblatt MATH identifier
0082.27701

Subjects
Primary: 40.0X

Citation

Agnew, Ralph Palmer. The Lototsky method for evaluation of series. Michigan Math. J. 4 (1957), no. 2, 105--128. doi:10.1307/mmj/1028989000. https://projecteuclid.org/euclid.mmj/1028989000


Export citation